MAUDE Adverse Event Report: ARTHREX, INC. 4.75MM BC KNOTLESS SWIVELOCK; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. 4.75MM BC KNOTLESS SWIVELOCK; BIO SOFT TISSUE FIXATN FASTNR
Model Number 4.75MM BC KNOTLESS SWIVELOCK
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 11/04/2025, a sales representative reported via phone that an ar-2324kbcc biocomposite knotless swivelock® anchor pulled out.This occurred during a rotator cuff repair on (b)(6) 2025 when engaging the knotless mechanism the anchor pulled out.All portions of the device were removed from the patient.The case was completed using a 5.5 swivelock that was inserted into the same pre punched hole that was prepped using a punch.The patient had a good bone quality.There was a delay of about two minutes.There was no patient harm.
 
Additional Manufacturer Narrative
-complaint allegation is not confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.Per dfu-0087-eo - g.Precautions - 4.Pushlock and swivelock suture anchors only: during anchor insertion, ensure that the angle of anchor insertion is coaxial to that of the previously prepared bone socket.The most likely cause for the reported failure can be attributed to user error of the device due to improper surgical technique, misalignment insertion, and/or prying/leveraging of the device during insertion.

Brand Name
4.75MM BC KNOTLESS SWIVELOCK
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23630375
Report Number1220246-2025-05152
Device Sequence Number9536907
Product Code MAI
UDI-Device Identifier00888867351288
UDI-Public(01)00888867351288(11)250404(17)290331(10)15415517
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K193503
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4.75MM BC KNOTLESS SWIVELOCK
Device Catalogue NumberAR-2324KBCC
Device Lot Number15415517
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2025
Supplement Date Received by Manufacturer03/03/2026
Initial Report FDA Received Date11/24/2025
Supplement Report FDA Received Date03/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown